# SDR GAIA0051

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

MCO/TOL - FLT 719 - DURING TAKEOFF, RIGHT PACK TEMP ROSE TO 160 DEGREES.  CREW REPORTED BURNING SMELL IN COCKPIT.  AIRCRAFT RETURNED TO MCO AND MADE A ROUTINE LANDING.  R/W PACK OPERATING 50 DEGREES HOTTER THAN L/W PACK WITH AIR SUPPLIED FROM EITHER APU NR 1 OR NR 3 ENGINE BLEED AIR.  AIRCRAFT INSPECTED FOR HEAT DAMAGE, NONE FOUND.  LEAK CHECKED PRIMARY AND SECONDARY HEAT EXCHANGES OK.  NO FCD FOUND IN HEAT EXCHANGES, INSPECTED DUCTS FOR RUPTURES, NONE FOUND.  ACM OIL SERVICED CORRECTLY.  REPLACED COALESCER BAG.  INSPECTED WATER SEPARATORS FOR DAMAGE, NONE FOUND.  NO HELP TRANSFERRED TO DMI 5134 PER MEL 21-1-1 CAT C.  PLACARD INSTALLED.  (X)
